On the atomic decomposition for Hardy spaces on Lipschitz domains of Rn

Xuan Thinh Duong, Lixin Yan*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    Let Ω be a special Lipschitz domain on ℝn, and L be a second-order elliptic self-adjoint operator in divergence form L=-div(A∇) on Lipschitz domain Ω subject to Neumann boundary condition. In this paper, we give a simple proof of the atomic decomposition for Hardy spaces HNp (Ω) of Ω for a range of p, by means of nontangential maximal function associated with the Poisson semigroup of L.

    Original languageEnglish
    Pages (from-to)476-486
    Number of pages11
    JournalJournal of Functional Analysis
    Volume215
    Issue number2
    DOIs
    Publication statusPublished - 15 Oct 2004

    Fingerprint Dive into the research topics of 'On the atomic decomposition for Hardy spaces on Lipschitz domains of Rn'. Together they form a unique fingerprint.

  • Cite this